Was wondering if anyone else has experienced this problem... My husband and family have had enough...
You are taking this for a serious problem and I would hope they could understand that these side effects aren't under your control but the drug is needed. In a perfect world that would be true. In the real world people usually see how things effect them, not what you are going thru. Talk to your doc maybe there is something he can do so you aren't so moody.
I honestly doubt it is the MX (as I call it). Contact your Dr first thing Monday, it may be another drug interaction or you could be just fed up yourself. Everyone's system is different you just have to hang in there... unless you are experiencing any of the seriously harmful side effects.
You have to be prepared for 'good days' and 'not-so-good-days.' Your family needs to be aware also this will take time. Sometimes, when we have just about had enough of the pain, the pills, the this and thats, then we tend to strike out at those who are closest. I have also found that when I am coming off a prednisone cycle, I tend to cry easily, yell a lot, etc.
You may need an antidepressant, I am the poster person for Cymbalta, it saved my life, I do not ever joke about that ever. Call your Dr first thing tomorrow, PLEASE.
Also, take your husband with you to visit your RAologist, it helped my husband so much to be able to hear from the expert, what was happening to me, that its real and how much time it would take if it worked and what would happen next if it (the MX) didn't. That these drugs are dangerous and everyone's side effects are different but to be patient.
You know what I did yesterday??? Shampooed my carpets!! I haven't even been able to vacumn for so long and now I am doing yard work and moving furniture and LOVING EVERY MINUTE OF LIFE!!!
- Methotrexate Information for Consumers
- Methotrexate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methotrexate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 Feb 2011 • 6 answers
Posted 19 Jan 2015 • 3 answers
Posted 24 Jun 2015 • 2 answers
Posted 15 Sep 2015 • 2 answers
Posted 30 Aug 2017 • 3 answers